Arithmetic conditions for solvability of nonlinear systems of
Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 16-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_1_a1,
author = {G. I. Arkhipov and V. N. Chubarikov},
title = {Arithmetic conditions for solvability of nonlinear systems of},
journal = {Doklady Akademii Nauk},
pages = {16--21},
year = {1985},
volume = {284},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a1/}
}
G. I. Arkhipov; V. N. Chubarikov. Arithmetic conditions for solvability of nonlinear systems of. Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 16-21. http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a1/